# SDR 06FDEA2257

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 37,719 hours, 20,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254410012
- Part serial: U1106
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RT MAIN GEAR DOOR LIGHT STAYED ILLUMINATED.  PERFORMED QRH PROCEDURES.  THE INBOUND CREW REPORTED THE RT GEAR DOOR OPEN PRIMARY AND SECONDARY INDICATIONS DID FLICKER ON AND OFF INDIVIDUALLY AT DIFFERENT TIMES ONLY TO STAY ILLUMINATED MOST OF THE FLIGHT.  REMOVED AND REPLACED THE RT MLG DOOR UPLOCK, PERFORMED OPS AND LEAK CHECKS PER A300-600 MM 32-31-33-4.  RII:097942.  FLT TEST SATISFACTORY.
